about six weeks ago, the day right after my girlfriend's period ended, my girlfriend and I were having sex, and after I ejaculated inside of her, we noticed the condom had broke. Right away, she took a plan B pill.
About a week later, she told me she had her period, which was extremely early.
However, this following month she has experienced slight nausea and stomach aches, and she is about a week late for her period. I asked her if her period was normal, and I even showed her a site describing implantation bleeding, but she said her period was completely typical/normal. Should I be worried?
could she be pregnant?
Oh, and I'm not sure if it matters or not, but she stopped playing sports for the first time in months around the time these events occured. could that be causing irregularities in her cycle?
if she stopped playing sports that could throw it off because her body is use to the exercise. but if the condom broke even if she did take the plan b she should still go get a blood test to make sure. when anybody expects they might be prego that should be the first thing u do. most important, if she ends up not prego she should go on birth control, and that doesn't mean no condoms, always wear the glove to be safe.
All her symptoms are normal side effects of Plan B.
The bleeding is a usual sign that Plan B did its job and her period will be weird (lighter/heavier, longer/shorter, etc-- there's really no sure way things will go) for up to three months after Plan B.
Also, just recently she's been having a lot of stomach issues too:/ but i'm fairly certain she's actually sick, so i'm not sure if that's part of it or an additional symptom because she's pregnant . . ..